Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Constipation. Took 3 laxatives. Passing watery stools mixed with blood. Took too many laxatives?

Hi I have been constipated for a couple days. Yesterday I took some laxative the box says 1-3 tablets so I took 2 and it didn t really work so today I took 3 and I ve gone to the bathroom twice and my bowel is nothing but liquid with a little of poop but mixed in all that looks like light blood . Is this normal? I can t be 100% sure if its blood but it looks like it and when I wipe it looks like blood too. Should I be worried? Or did I take too many laxatives?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

When the blood itself is doubtful, there is no reason to worry.
Some of the laxatives are irritants and could be causing this.
If it persists,or recurs after a gap, you should see a gastro-enterologist and get examined / get investigated.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor